Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Has IBS, dysentery, constipation, dizziness, loose stool, cough with sputum. On paracetamol. Help?

My name is Sarah ...i myself is a medical student .i want to ask about my fathers problem.hez 59 yrs of age.He has Irritable bowel synd.since he was quite young.he has a habitual constipation sometimes dysentry and ...about 40 days ago he didnt have her bowels open for almost 5 days....he almost fainted..after about 10 or 15mins he got stable.i gave her lactulose about 25ml for his constipation.after 2to 3 hrs his bowels got open but they were watery in consistency....Next morning he took lactulose suspension by himself almost 30ml and had 2 watery in consistency his bowels are open ...he goes to toilet almost early morning but problem of loose stool is there...he is also having intermittent fever and cough with Sputum...Today we did his blood Cp...wbc counts were 9000..hb 14.5...urine test was normal too..Dr gave him levoflox 500mg and paracetamoll...Plz thorough some light on this case
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, Sarah, your father has I.B.S. suffering with constipation and diarrhea, like wise he had constipation and diarrhea with lactulose.
now he has fainted and had fever, cough with sputum. The doctors treatment is good, if he didn't recover from fever, you can consult him for follow up.
Hi may need to have blood examination for confirmation of the type of fever. Accordingly he may be treated. Thank you.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor